# SDR 2003FA0001052

- Difficulty date: August 11, 2003
- Submitted: October 14, 2003
- Operation: General aviation
- Aircraft: N711BZ
- Make and model: Socata RALLYE235E
- Aircraft serial: 12936
- Engine: Lyc O540B4B5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: 8002104560
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL SHIMMY, GROUND HANDLING AND HARD LANDING.  THE RT FITTING PN 880.21.0.456.2 ALSO MADE FROM THE SAME MATERIAL AND SUBJECT TO THE SAME LOADS.
